# SDR AALA202405144969

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 33,319 hours, 14,303 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS ON THE BOTTOM SKID PLATE MAKING IT HARD TO OPEN AND CLOSE. READJUSTED LAVATORY DOOR A SKID PLATE. FUNCATIONAL CHECK GOOD. PER AMM 25-40-11.
